# SDR T17A201603224011

- Difficulty date: March 17, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N435CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK531
- Aircraft time: 5,343 hours, 4,017 cycles
- Engine: Pwa JT15D5
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Part number: HL21PB866
- Condition: Sheared
- Location: Rt Inlet
- Part time: 5,343 hours, 4,017 cycles
- Component: Inlet Assy, Raythn
- Component part number: 12890120004
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

A LOCK FASTENER WAS NOTED MISSING FROM THE RT ENG INLET.  UPON FURTHER INSPECTION, ENG FAN BLADE DAMAGED & COMPRESSOR VANE DAMAGE WAS FOUND.  ENG IS BEING REMOVED FOR REPAIR.
